# SDR DALA2016043003599

- Difficulty date: April 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR SILL CREASE BEAM HAS CORROSION AROUND NUT PLATES BETWEEN BS 690 AND 740.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED MAIN CABIN L2 DOOR SILL CREASE BEAM FROM BS 665-740, LBL 65 IAW SRM.
